# SDR 08FDEA04727

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6521656225
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T.E., CORROSION ON SEAL RETAINER OF LWR. SURFACE PANEL AT REAR   SPAR CHORD, 16" O.B. OF WING ROOT AND BELOW T/T ANGLE GEARBOX  REMOVED DAMAGED PARTS. SEAL RETAINER AND ZEE ANGLE RETAINERS. FABRICATED SEAL RETAINER. FABRICATED ZEE ANGLE RETAINER NDT. ALODINED AND PRIMED PARTS. CLEANED AND PROTECTED AREA. INSTALLED SEAL RETAINER AND ZEE ANGLE RETAINER   IAW SRM 51-30-2 PG 1-10, SRM 51-10-2. DWG 65-21656 THIS IS CLASSIFIED AS A MINOR REPAIR GMM 6-2-100 PG 2-3
